# SDR PCAA0208099

- Difficulty date: August 25, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,227 hours, 37,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT AFT HALF OF LEFT EMERGENCY FLOOR PATH LIGHTING FOUND INOPERATIVE.  CIRCUIT FOUND DISCONNECTED AT AFT PLUG.  THE CONNECTION WAS RESECURED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
